V. N. Molodšij. Zaméčaniá k stat′é L. P. Gokiéli “O ponálii funkcii” . Trudy Tbilisskogo Matématičéskogo Instituta , vol. 6 , pp. 1–14. - L. P. Gokiéli. O matématiké “vozmožnosti” i matématiké “déjstvitél′nosti” . Proceedings of the National Academy of Sciences, vol. 24 , pp. 15–96 [Book Review]

Journal of Symbolic Logic 5 (3):118-119 (1940)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 93,098

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles


Added to PP

15 (#976,359)

6 months
2 (#1,259,876)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references